# SDR DALA1252833734

- Difficulty date: October 10, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 32,779 hours, 18,123 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK AT RBL 24.75, JUST FWD OF STATION 520 HAS WEAR MARKS. REPAIRED IAW SRM 53-00-52, REPAIR 4.  ORIGINATED AT PSV VISIT DURING ACCOMPLISHMENT OF OPN 57119.
